# SDR Z1Y2016F00000

- Difficulty date: August 3, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N444EA
- Make and model: Cessna 550
- Aircraft serial: 5501079
- Engine: Pwa PW530A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING IN FROM RUNWAY, AIR CREW RECEIVED A MASTER CAUTION AND ASSOCIATED POWER BRAKE PRESSURE LOW/ANTI-SKID FAIL.  THE PILOT FELT AS THOUGH THE BRAKE PEDALS FELT FIRM, BUT ELECTED TO PULL THE EMERGENCY BRAKE HANDLE TO MAKE THE STOP ON THE RAMP FOR PARKING.  AFTER SUBSEQUENT ENGINES AND MASTER ELECTRICAL POWER DOWN, ELECTRICAL POWER WAS TURNED BACK ON.  POWER BRAKE PUMP OPERATION SOUNDED NORMAL AND BRAKE PRESSURE WAS NORMAL.  NO ANNUNCIATIONS OR MASTER CAUTION NOTED.  INSPECTED BRAKE RESERVOIR FOR FLUID LEVEL AND FOUND TO BE NORMAL, FLUID ON SIGHT GLASS WITH PRESSURE BLEND DOWN.  ACCUMULATOR PRESSURE NOTED TO BE AT PRE-CHARGE LINE ON GAGE AS IS NORMAL.  BITE INDICATORS FOR ANTI-SKID SYSTEM WERE NOT TRIPPED.  PERFORMED POWER BRAKE SYSTEM BLEEDING PROCEDURE AND NOTED A SMALL AMOUNT OF AIR ON CONTROL SIDE OF THE SYSTEM.  ACTUATED THE BRAKES THROUGH SEVERAL CYCLES WITHOUT FAULTS.  INSPECTED ENTIRE SYSTEM FOR ANY SIGNS OF LEAKAGE.  NONE FOUND.  POSSIBLE SMALL AIR BUBBLE IN A REMOTE PART OF THE SYSTEM MIGRATED TO AN AREA OF THE SYSTEM NEAR THE PRESSURE SWITCH WHICH TRIPPED THE MASTER CAUTION, POWER BRAKE PRESSURE LOW, ANTI-SKID FAIL ANNUNCIATOR.
